PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 80 | 2 | 127-139
Tytuł artykułu

On the asymptotics of the number of p̅-core partitions of integers

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
80
Numer
2
Strony
127-139
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-02-09
poprawiono
1996-10-15
Twórcy
autor
  • Matematisk Institut, University of Copenhagen, Universitetsparken 5, DK-2100 København Ø, Denmark
Bibliografia
  • [1] P. Deligne, La conjecture de Weil I, Publ. Math. I.H.E.S. 43 (1974), 273-308.
  • [2] K. Erdmann and G. O. Michler, Blocks for symmetric groups and their covering groups and quadratic forms, manuscript, 1994.
  • [3] F. Garvan, D. Kim and D. Stanton, Cranks and t-cores, Invent. Math. 101 (1990), 1-17.
  • [4] A. Granville and K. Ono, Defect zero p-blocks for finite simple groups, Trans. Amer. Math. Soc. 348 (1996), 331-347.
  • [5] E. Hecke, Theorie der Eisensteinschen Reihen höherer Stufe und ihre Anwendung auf Funktionentheorie und Arithmetik, No. 24 in: E. Hecke, Mathematische Werke, Vanderhoeck & Ruprecht, Göttingen, 1983.
  • [6] I. Kiming, A note on a theorem of A. Granville and K. Ono, J. Number Theory 60 (1996), 97-102.
  • [7] I. Kiming, On the existence of p̅-core partitions of natural numbers, Quart. J. Math. (Oxford), to appear.
  • [8] G. O. Michler and J. B. Olsson, Weights for covering groups of symmetric and alternating groups, p ≠ 2, Canad. J. Math. 43 (1991), 792-813.
  • [9] T. Miyake, Modular Forms, Springer, 1989.
  • [10] A. O. Morris and J. B. Olsson, On p-quotients for spin characters, J. Algebra 119 (1988), 51-82.
  • [11] J. B. Olsson, Frobenius symbols for partitions and degrees of spin characters, Math. Scand. 61 (1987), 223-247.
  • [12] J. B. Olsson, On the p-blocks of symmetric and alternating groups and their covering groups, J. Algebra 128 (1990), 188-213.
  • [13] K. Ono, On the positivity of the number of t-core partitions, Acta Arith. 66 (1994), 221-228.
  • [14] H. Petersson, Modulfunktionen und quadratische Formen, Ergeb. Math. Grenzgeb. 100, Springer, 1982.
  • [15] I. Schur, Über die Darstellung der symmetrischen und der alternierenden Gruppen durch gebrochene lineare Substitutionen, No. 16 in: I. Schur, Gesammelte Abhandlungen, Bd. I, Springer, 1973
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav80i2p127bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.